Alert archive / Hawaii / Small Craft Advisories in 2021
Small Craft Advisory 44, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Sep 24, 2021, 3:55 AM HST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2021, 3:55 AM HST (13:55 UTC)
- Expired
- Sep 28, 2021, 2:31 PM HST
- In force
- 4 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
589 WHHW70 PHFO 241355 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 355 AM HST Fri Sep 24 2021 PHZ119>121-123-124-250300- /O.NEW.PHFO.SC.Y.0044.210924T1355Z-210926T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 355 AM HST Fri Sep 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...East winds up to 25 kt, except north in Maalaea Bay. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
12 follow-up statements
027 WHHW70 PHFO 241644 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 644 AM HST Fri Sep 24 2021 PHZ110>114-116-117-250545- /O.EXB.PHFO.SC.Y.0044.000000T0000Z-210925T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters- 644 AM HST Fri Sep 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Seas building to 8 to 11 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel and Maui County Windward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-250545- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210926T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 644 AM HST Fri Sep 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...East winds up to 25 kt, except north in Maalaea Bay. Seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
551 WHHW70 PHFO 250131 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 331 PM HST Fri Sep 24 2021 PHZ119>121-123-124-251445- /O.EXT.PHFO.SC.Y.0044.000000T0000Z-210927T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 331 PM HST Fri Sep 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...Northeast winds to 25 kt with stronger gusts and seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110>114-116-117-251445- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210925T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters- 331 PM HST Fri Sep 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SATURDAY... * WHAT...Large long-period northwest swell. Seas 8 to 11 feet. * WHERE...Kauai Leeward Waters, Kauai Channel, Kauai Northwest Waters, Kauai Windward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Windward Waters. * WHEN...Until 6 AM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
234 WHHW70 PHFO 251332 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 332 AM HST Sat Sep 25 2021 PHZ110>114-116-117-251445- /O.CAN.PHFO.SC.Y.0044.000000T0000Z-210925T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters- 332 AM HST Sat Sep 25 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The trade winds have eased up enough over these waters where the Small Craft Advisory is no longer needed. $$ PHZ119>121-123-124-260245- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210927T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 332 AM HST Sat Sep 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...Northeast winds to 25 kt with stronger gusts and seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
992 WHHW70 PHFO 260124 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 324 PM HST Sat Sep 25 2021 PHZ116-117-122-261430- /O.EXB.PHFO.SC.Y.0044.210926T0400Z-210927T0400Z/ Kaiwi Channel-Maui County Windward Waters- Big Island Windward Waters- 324 PM HST Sat Sep 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds to 25 kt. * WHERE...Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-261430- /O.EXT.PHFO.SC.Y.0044.000000T0000Z-210928T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 324 PM HST Sat Sep 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...East winds 20 to 30 kt and seas 7 to 10 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
380 WHHW70 PHFO 261339 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 339 AM HST Sun Sep 26 2021 PHZ110-113>115-118-270245- /O.EXB.PHFO.SC.Y.0044.000000T0000Z-210927T1000Z/ Kauai Northwest Waters-Kauai Channel-Oahu Windward Waters- Oahu Leeward Waters-Maui County Leeward Waters- 339 AM HST Sun Sep 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT HST TONIGHT... * WHAT...East winds 20 to 25 kt. * WHERE...Kauai Northwest Waters, Kauai Channel, Oahu Windward Waters, Oahu Leeward Waters and Maui County Leeward Waters. * WHEN...Until midnight HST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ116-117-122-270245- /O.EXT.PHFO.SC.Y.0044.000000T0000Z-210927T1000Z/ Kaiwi Channel-Maui County Windward Waters- Big Island Windward Waters- 339 AM HST Sun Sep 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT HST TONIGHT... * WHAT...East winds 20 to 25 kt. * WHERE...Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until midnight HST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-270245- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210928T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 339 AM HST Sun Sep 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...East winds 20 to 30 kt. Seas 8 to 11 ft in Alenuihaha Channel and Big Island Leeward Waters. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
063 WHHW70 PHFO 270133 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 333 PM HST Sun Sep 26 2021 PHZ119>121-123-124-271445- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210928T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 333 PM HST Sun Sep 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...East winds 25 kt with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110-113>118-122-271000- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210927T1000Z/ Kauai Northwest Waters-Kauai Channel-Oahu Windward Waters- Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 333 PM HST Sun Sep 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT HST TONIGHT... * WHAT...East winds 25 kt with higher gusts. * WHERE...Kauai Northwest Waters, Kauai Channel, Oahu Windward and Leeward Waters, Kaiwi Channel, Maui County Windward and Leeward Waters, and Big Island Windward Waters. * WHEN...Until midnight HST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
529 WHHW70 PHFO 270730 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 930 PM HST Sun Sep 26 2021 PHZ110-113>118-122-271600- /O.EXT.PHFO.SC.Y.0044.000000T0000Z-210927T1600Z/ Kauai Northwest Waters-Kauai Channel-Oahu Windward Waters- Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 930 PM HST Sun Sep 26 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...Northeast to east winds 25 kt with higher gusts. * WHERE...Kauai Northwest Waters, Kauai Channel, Oahu Windward and Leeward Waters, Kaiwi Channel, Maui County Windward and Leeward Waters, and Big Island Windward Waters. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-272030- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210928T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 930 PM HST Sun Sep 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... * WHAT...Northeast to east winds 25 kt with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
066 WHHW70 PHFO 271330 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 AM HST Mon Sep 27 2021 PHZ110-113>118-122-271430- /O.CAN.PHFO.SC.Y.0044.000000T0000Z-210927T1600Z/ Kauai Northwest Waters-Kauai Channel-Oahu Windward Waters- Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters-Big Island Windward Waters- 330 AM HST Mon Sep 27 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have eased in these zones. The advisory is no longer needed. $$ PHZ119>121-123-124-280230- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210928T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 AM HST Mon Sep 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Northeast to east winds 25 kt with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
564 WHHW70 PHFO 271913 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 913 AM HST Mon Sep 27 2021 PHZ119>121-123-124-280815- /O.EXT.PHFO.SC.Y.0044.000000T0000Z-210928T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 913 AM HST Mon Sep 27 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY... * WHAT...Northeast to east winds 25 kt with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
647 WHHW70 PHFO 280134 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 334 PM HST Mon Sep 27 2021 PHZ119>121-123-124-281445- /O.CON.PHFO.SC.Y.0044.000000T0000Z-210928T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 334 PM HST Mon Sep 27 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY... * WHAT...Northeast to east winds 20 to 25 kt with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 AM HST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
196 WHHW70 PHFO 281331 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 331 AM HST Tue Sep 28 2021 PHZ119>121-123-124-290245- /O.EXT.PHFO.SC.Y.0044.000000T0000Z-210929T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 331 AM HST Tue Sep 28 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... * WHAT...Northeast to east winds 20 to 25 kt with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
224 WHHW70 PHFO 290031 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 231 PM HST Tue Sep 28 2021 PHZ119>121-123-124-290145- /O.CAN.PHFO.SC.Y.0044.000000T0000Z-210929T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 231 PM HST Tue Sep 28 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 3:32 AM HST, 23 minutes earlier.
Area forecast discussion, Sep 24, 3:32 AM HST, 23 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 332 AM HST Fri Sep 24 2021 .SYNOPSIS... A trade wind pattern will bring passing clouds and showers to mainly windward and mountain areas through the weekend and into next week, thanks to persistent ridging to our north. A weak surface trough passing westward to the south of the islands will boost rainfall across windward Big Island late Saturday and Sunday. && .DISCUSSION... A high far northeast of the state keeps a trade wind weather pattern across the forecast area this morning. A timely ASCAT pass showed that winds increased in strength slightly overnight, enough to issue a Small Craft Advisory for typically windy waters around Maui and the Big Island. Overnight soundings show an inversion base near 5500 feet, significantly lower than the previous afternoon, which keeps convective buildups and rainfall limited. Satellite and radar show low clouds and showers favoring windward areas. A few low clouds cling to lower Kona slopes on the Big Island as well. Expect a trade wind weather pattern across the area through the forecast period. Ridging aloft will maintain a stable airmass as clouds and showers favor windward areas. A trough far southeast of the state is expected to swing northwestward over the next few days and skirt the Big Island, likely increasing clouds and showers there as early as late Saturday and into early Sunday. Trade winds will receive a boost in strength as the trough passes by to our south. && .AVIATION... A high is now centered far northeast of the islands and is remaining nearly stationary. Thus, trade winds will continue to be in the moderate to locally breezy range through today and beyond. Showers moving along on the trades will bring MVFR in lower ceilings and visibilities to mainly windward and mauka sections from time to time. VFR conditions will prevail otherwise. No AIRMETs are currently in effect. && .MARINE... Surface high pressure northwest to north of the islands that is building in behind a weak Central Pacific cold front will produce a tight enough pressure gradient down across the state in continued support of generally fresh to locally strong trade winds. Early morning ASCAT satellite passes have warranted the issuance of a Small Craft Advisory (SCA) for the typically windier channels and bays around Maui County and waters south of Big Island through Saturday afternoon. An extension in time will likely be required for this SCA. A surface trough passing south of the area this weekend, along with this tighter north pressure gradient across the islands, will provide a subtle boost to weekend trades. An incoming northwest swell has elevated sea heights to near 11 feet in the northwest offshore waters. These elevated seas will move into more western nearshore waters through Saturday. Long period energy from an incoming north northwest swell has reached the northwest offshore buoys, as well as the nearshore buoy off of Hanalei, Kauai. This new swell will build surf to as high as double overhead over the more northwest-exposed reefs and coastlines through Saturday. North and west facing shore surf should peak below High Surf Advisory thresholds later today and Saturday. This first northwest swell of the young autumn season will begin to diminish late Saturday into Sunday. The next mentionable smaller west northwest swell will come from Tropical Cyclone Mindulle in the West Pacific and arrive next weekend. South facing shore surf will hold at recent levels the next several days as small, background southwest south swell energy hangs on through the majority of next week. Short period wind waves generated from fresh trade winds will support mainly small, choppy surf along many east facing shores. && .HFO WATCHES/WARNINGS/ADVISORIES... Small Craft Advisory until 6 PM HST Saturday for Maalaea Bay- Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters-Big Island Southeast Waters. && DISCUSSION...Powell AVIATION...Kinel MARINE...Blood
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 5:57 AM HST | High Surf Advisory | HFO | Honolulu, Kauai, Kalawao | 22 hr |
Nearby
Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.